# SDR NOCA07307

- Difficulty date: March 21, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 751790010003
- Part serial: 13082
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP ASYM UPON FLAP RETRACTION.  REMOVED AND REPLACED FLAP POS TRANSMITTER PER MM 27-58-03.
